Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Pain in the legs, hips and chest. Taking medication for diabetes. Feeling tired. Suggestions?

my name is Rose, i am 63 yrs old and have type 2 diabetes , i take the pills and shots, when i walk i get so tired across my chest some my legs and hips hurt real bad and i have to sit down and rest before i can go any further, what do you thank the problem is? and at times i can go and go and never get tired, lately i feel exhausted all the time.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Your symptoms needs to be evaluated,
If you are taking metformin then you may stop the same for few days and start alternative medicine after consulting your diabetologist,
You should also ask your doctor for ant acids,
If problem still exists we may need to investigate,
Best Wishes
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor